Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Lips peeling. Having eczema on face, allergies, asthma. Reason for lip peeling?

I think I have exfoliative cheilitis . I stopped using lip balm two weeks ago to see if they can naturally heal themselves. My lips keep peeling in a vicious cycle. How long does it take for them to stop peeling? Or is this a chronic condition to where I have to use something on them for the rest of my life? I m actually going to see a dermatologist about this in a few weeks. I do have eczema on my face, allergies and asthma . I m thinking this may be the reason why my lips are like this?
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
dear jlindy76
you are probably suffering from atopic dermatitis
please avoid lip licking
use white petrolatum jelly frequently say every hour or two
a mild to mid potent topical steroid for your lips and face under guidance of a dermat will surely help

and please use a lot of emollients for not just your lip but also for whole body

hope it helps
do let me know if you need any help
dr amit
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor